The topological quasigroups with multiple identities
Закрыть
Conţinutul numărului revistei
Articolul precedent
Articolul urmator
277 3
Ultima descărcare din IBN:
2017-12-25 15:25
SM ISO690:2012
CHOBAN, Mitrofan; CHIRIAC, Liubomir. The topological quasigroups with multiple identities. In: Quasigroups and Related Systems. 2002, nr. 2(9), pp. 19-31. ISSN 1561-2848.
EXPORT metadate:
Google Scholar
Crossref
CERIF
BibTeX
DataCite
Dublin Core
Quasigroups and Related Systems
Numărul 2(9) / 2002 / ISSN 1561-2848

The topological quasigroups with multiple identities

Pag. 19-31

Choban Mitrofan, Chiriac Liubomir
 
Moldova Tiraspol State University
 
Disponibil în IBN: 10 mai 2016


Rezumat

In this article we describe the topological quasigroups with (n;m)-identities, which are obtained by using isotopies of topological groups. Such quasigroups are called the (n;m)homogeneous quasigroups. Our main goal is to extend some a_rmations of the theory of topological groups on the class of topological (n;m)-homogeneous quasigroups.